Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all,

So I've been on Spiro for almost 2 months now and I have definitely seen improvement, less oily and less pimples but I still have 2 or 3 pimples on my face at a time. I am taking 75mg with no side effects whatsoever. I'm wondering if I should up my dose to 100mg? My acne is light but I want to stop breaking out!!

Any advice would be much appreciated.

THANKS :)

Share this post


Link to post
Share on other sites

What happens when you go off spiro? Is it something you're supposed to stay on forever or is it like Accutane where you get a specific dose and then stop?

Share this post


Link to post
Share on other sites

Spiro is generally something you would stay on indefinitely. It does not make any permanent changes to your body. Fortunately it's cheap and has relatively few side effects for most people. If you do a search on spiro, you can find a few posters who have been on spiro for over a decade.

Edited by Green Gables

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×